MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE

TRACOE MEDICAL GMBH TRACOE VARIO TRACHEOSTOMY TUBE
Model Number REF 470-08
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
1) what went wrong with the device: an obturator is installed in the lumen of the tracheostomy cannula, which makes it easier to insert the cannula in the trache and to reduce the caliper gap between the outer diameter of the cannula and a guide.It was reported that during pulling out the mandrin, the tip of the obturator broke off and remained stuck in the cannula.Thanks to the quick action of the staff, harm to the patient was averted.2) description of health effects: no health effect of the patient reported.
 
Additional Manufacturer Narrative
Sample investigation: examination of product(s) returned - no product returned yet.Qc and production documentation: inspection of the incoming goods - no results because batch number is not provided.Supplier complaint submitted to the manufacturer of the obturator - manufacturer identifies affected production batches of the obturator.The root cause analysis has been carried out as part of capa 000315.Possible causes were identified in the application or in the material and manufacturing of the obturator.Incorrect use of the obturator could be ruled out as the user reported no manipulation or peculiarities in the application.It can therefore be assumed that the tip of the obturator was not pre-damaged and that the tensile forces applied by the user did not exceed a normal range.The manufacturer's root cause analysis indicated that inappropriate injection temperature during processing could be causing the fault.The following measures were therefore initiated by the supplier: refreshing training of the moulding machine operators.And a modification of the mould sockets to increase the integrity of the tip.We assume that the product was manufactured before implementation and completion of the capa 000315.Initiation of capa and timely termination.Capa status: completed.Initiation of fsca 2025-07 with safety notification, bfarm ref.(b)(4): fsca 2025-07 will start on 11.08.2025, the termination is planned for end of september 2025, status: completed.

Brand Name
TRACOE VARIO TRACHEOSTOMY TUBE
Common Device Name
TRACOE VARIO TRACHEOSTOMY TUBE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key23423351
Report Number8010485-2025-57114
Device Sequence Number8281115
Product Code JOH
UDI-Device Identifier04035324013029
UDI-Public4035324013029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 470-08
Device Catalogue NumberREF 470-08
Device Lot NumberN.A.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown